# SDR MALA030438

- Difficulty date: September 6, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Engine: Lyc LF5071F
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RON OUTBOUND FROM MSP, TCAS FAILED. WE RECEIVED ERRONEOUS TCAS TRAFFIC ADVISORIES (TA) AND RESOLUTION ADVISORIES(RA) AT VARIOUS ALTS. SWITCHED TO NR 1 AND WE STILL RECEIVED SOME ERRONEOUS WARNINGS (LESS FREQUENT) AIR RETURN TO MSP.  MAINTENANCE REPLACED TCAS COMPUTER TESTED SYSTEM IAW FUNCTIONAL CHECK 34-44-00 P 5 01 ALL OPS NORMAL.
